# SDR AALA202508087634

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 53,967 hours, 20,463 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid Valve
- Part number: AA106000
- Part serial: EDA001
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 81,473 hours, 33,179 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT WHILE AT FL340 IN SMOOTH AIR, #1 ENGINE EXPERIENCED AN ENGINE STALL. THE ECAM WAS ACCOMPANIED BY A BRIEF AND ISOLATED "BUMP" SIMILAR TO TURBULENCE. NO NOTICEABLE DECREASE IN THRUST WAS EXPERIENCED AND ENGINE PARAMETERS WERE NORMAL AND MATCHED ENGINE #2. MAINTENANCE FOUND BLEED SOLENOID 7B AND 10TH STAGE BLEED SOLENOID BAD ON #1 ENGINE. MAINTENANCE REPLACED BLEED SOLENOID 7B PER AMM 75-32-51 (AALA202508081953), AND THE 10TH STAGE BLEED SOLENOID PER AMM 75-32-53. (AALA202508087634) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
